# SDR MALA000186

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Intake
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT INTAKE LIGHT ILLUMINATED.  MAINTENANCE OHM CHECKED ELEMENTS CHECKED GOOD,  SWAPPED UNDER TEMP THERMISTOR WITH SPAR.  OPS CHECKED GOOD.
